# SDR ASOA06252

- Difficulty date: February 28, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 11352000151
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FIRST OFFICER’S FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
